Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Tingling and burning sensation in the palm and had it in left foot and taking pregalin, D3 deficiency, taking calci-max and shelcal, gastric problem taking homeopathy, neck pain and tiredness, dry mouth. - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   Hello Doctor
User :   From last night I am having palm tingling and burning sensation
Doctor :   Hi
User :   Though tingling is reduced but I can feel the burning sensation
User :   I have D3 vitamin deficiency
User :   age 31
Doctor :   What s your age?
Doctor :   Is it going into thefingers also?
User :   hmm not exactly sure
User :   most of the time burning is in the palm only
User :   nope
User :   I used to have in my left foot one week back
Doctor :   Do you have numbness or tingling in any other parts of the body?
User :   Yes using Calci-max 500mg from yesterday
Doctor :   Are you taking medications for the same deficiency?
Doctor :   What is the dose?
User :   I did not understad
Doctor :   Who diagnosed with the problem?
User :   about calci-max? it is my physician
Doctor :   Which doctor or specialist ?
Doctor :   Any tests done yet?
User :   Tests were conducted one month back D3 - 12.9
Doctor :   Tests?
User :   At that time I was prescribed to take Shelcal, used for 10 days and stopped due to my gastric problem
Doctor :   Why was the medicine not started then?
User :   I am following homeopathy for my gastric problems
User :   Do you think I need to visit a neurologist?
Doctor :   Ok
Doctor :   I think you should just continue the Calcium Supplements
User :   I am using neuromin for B12, my B12 tests showed 226
Doctor :   you may add Tab MECOBAL, one tablet a day
User :   ok
User :   I am lot worried doctor, this is really stressing and panicking me. I am unable to concentrate on anything else
Doctor :   No first do take these medicines for a month
Doctor :   and let us review it
Doctor :   OK
User :   I have neck pain
User :   Yesterday only I felt tiredness
Doctor :   Do you have shoulder pains, low back pain also?
Doctor :   Do you have generalised tiredness?
User :   Yesterday onwards I started learning Yoga and I have a little back pain
User :   I take little breaks
Doctor :   Do you think your problem is more occupational
Doctor :   Do you take frequentbreaks while your work
Doctor :   once an hour compulsoril
User :   ok
User :   ok
User :   hmmm
Doctor :   Ok modify your way to work
Doctor :   and check if this works
Doctor :   Take frequent breaks once in 1 hour
Doctor :   Get up from seat and go round
User :   ok
Doctor :   Similar look at the distance to reducethe strain on the eyes
Doctor :   once every 10 minutes
User :   Do you think I can ignore the palm burning and tingling?
User :   ok
Doctor :   Do this along with your tablets
Doctor :   Ithink this helps than the tablets
Doctor :   Use a wrist band while you work on computer
User :   BTW, forgot to tell you, met my physician today before coming to work and explained him about palm burning and he prescribed me pegalin tablets to use for 5 days
User :   ok
User :   ok
User :   also last 2 - 3 days I am observing dry mouth also
Doctor :   Ok they are all for the pain
Doctor :   Side effects of medicines I guess
User :   but I am not using any medicines except neuromin from last 2 - 3 days
User :   Calci-max I am using from yesterday and pregalin I am yet to take
Doctor :   YEs
Doctor :   Do you think your problem reduces on Sat & Sun
User :   I dont observe much on Sat & Sun
User :   ok
User :   yes
User :   How can I contact you?
Doctor :   Ok you should continue what I recommended
Doctor :   Let me know after 1 week
Doctor :   Did you follow?
User :   ok thank you
Doctor :   Do you have anymore queries
Doctor :   Same here
Doctor :   Ask for my name
Doctor :   on chat
Doctor :   Thanks for consulting
Doctor :   Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor